Skip to main content

Items where Author, Editor or other role is "Fleischmann, Peter"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | E | F | H | L | P | S
Number of items: 27.

A

Ayad, Mohamed, Fleischmann, Peter (2008) On the decomposition of rational functions. Journal of Symbolic Computation, 43 (4). pp. 259-274. ISSN 0747-7171. (doi:10.1016/j.jsc.2007.10.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8941)

E

Elmer, Jonathan and Fleischmann, Peter (2010) On the Depth of Modular Invariant Rings for the Groups Cp x Cp. In: Campbell, Eddy and Helminck, Aloysius G. and Hanspeter, Kraft and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics, 278 . Birkhäuser, Boston, pp. 45-61. ISBN 978-0-8176-4874-9. (doi:10.1007/978-0-8176-4875-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31524)

F

Fleischmann, Peter, Woodcock, Chris F. (2018) Stable transcendence for formal power series, generalized Artin-Schreier polynomials and a conjecture concerning p-groups. Bulletin of the London Mathematical Society, 50 (5). pp. 933-944. ISSN 0024-6093. (doi:10.1112/blms.12197) (KAR id:68722)
[thumbnail of FPSfinal.pdf]
Preview

Fleischmann, Peter, Woodcock, Chris F. (2018) Free actions of p-groups on affine varieties in characteristic p. Mathematical Proceedings of the Cambridge Philosophical Society, 165 (1). pp. 109-135. ISSN 0305-0041. E-ISSN 1469-8064. (doi:10.1017/S0305004117000317) (KAR id:61213)
[thumbnail of cat_gal_ta.pdf]
Preview

Ferreira, Jorge N.M., Fleischmann, Peter (2016) The invariant rings of the Sylow groups of GU(3,q2), GU(4,q2), Sp(4,q) and O+(4,q) in the natural characteristic. Journal of Symbolic Computation, 79 (Part 2). pp. 356-371. ISSN 0747-7171. E-ISSN 1095-855X. (doi:10.1016/j.jsc.2016.02.013) (KAR id:54595)
[thumbnail of invringsJSymComp.pdf]
Preview
[thumbnail of invringsJSymComp.pdf]

Fleischmann, Peter and Shank, R. James (2016) The Invariant Theory of Finite Groups. In: Bullett, Shaun and Fearn, Tom and Smith, Frank, eds. Algebra, Logic and Combinatorics. LTCC: Advanced Mathematics Series, 3 . World Scientific, London, UK, pp. 105-138. ISBN 978-1-78634-029-0. E-ISBN 978-1-78634-032-0. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:57869)

Fleischmann, Peter, Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2015.06.003) (KAR id:51317)
[thumbnail of ts_gen_G_rev.pdf]
Preview

Fleischmann, Peter, Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:52423)

Fleischmann, Peter, Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362. (doi:10.1007/s00031-012-9205-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:33275)

Fleischmann, Peter, Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (doi:10.1016/j.jpaa.2012.06.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31465)

Fleischmann, Peter (2013) On finite unipotent transvection groups and their invariants. Quarterly Journal of Mathematics, 65 (1). pp. 175-200. ISSN 0033-5606. (doi:10.1093/qmath/has042) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40532)

Fleischmann, Peter, Woodcock, Chris F. (2011) Relative Invariants, Ideal Classes and Quasi-Canonical Modules of Modular Rings of Invariants. Journal of Algebra, 348 (1). pp. 110-134. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2011.09.024) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28565)

Fleischmann, Peter, Woodcock, Chris F. (2011) Non-linear group actions with polynomial invariant rings and a structure theorem for modular Galois extensions. Proceedings of the London Mathematical Society, 103 (5). pp. 826-846. ISSN 0024-6115. (doi:10.1112/plms/pdr016) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28564)

Fleischmann, Peter, Kemper, Gregor, Woodcock, Chris F. (2007) Homomorphisms, Localizations and a new Algorithm to construct Invariant Rings of Finite Groups. Journal of Algebra, 309 (2). pp. 497-517. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2005.06.038) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:732)

Fleischmann, Peter, Kemper, Gregor, Shank, R. James (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (doi:10.1090/S0002-9947-04-03591-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:520)

Fleischmann, Peter (2004) On Invariant Theory of Finite Groups. CRM Proceedings and Lecture Notes, 35 . pp. 43-70. ISSN 1065-8580. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8949)

Fleischmann, Peter, Shank, R. James (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (doi:10.1007/s00013-003-0794-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:4651)

Fleischmann, Peter, Holder, Markus Chr., Roelse, Peter (2003) The Black-Box Niederreiter Algorithm and its Implementation Over the Binary Field. Mathematics of Computation, 72 (244). pp. 1887-1899. ISSN 0025-5718. (doi:10.1090/S0025-5718-03-01494-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8957)

Fleischmann, Peter (2002) On pointwise conjugacy of distinguished coset representatives in Coxeter groups. Journal of Group Theory, 5 (3). pp. 269-283. ISSN 1433-5883. (doi:10.1515/jgth.2002.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:522)

Fleischmann, Peter, Lempken, W., Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:10.1006/jabr.2001.8852) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:524)

Fleischmann, Peter (2000) The Noether bound in invariant theory of finite groups. Advances in Mathematics, 156 (1). pp. 23-32. ISSN 0001-8708. (doi:10.1006/aima.2000.1952) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16094)

Fleischmann, Peter (1997) Relative trace ideals and Cohen-Macaulay quotients of modular invariant rings. In: Draxler, P. and Michler, G.O. and Ringel, C.M., eds. Computational Methods for Representations of Groups and Algebras. Progress In Mathematics, 173 . Birkhauser, Basel, Switzerland, pp. 211-233. ISBN 978-3-0348-9740-2. E-ISBN 978-3-0348-8716-8. (doi:10.1007/978-3-0348-8716-8_12) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17326)

H

Horan, Katherine, Fleischmann, Peter (2019) The finite unipotent groups consisting of bireflections. Journal of Group Theory, 22 (2). pp. 191-230. ISSN 1433-5883. (doi:10.1515/jgth-2018-0123) (KAR id:68507)
[thumbnail of Biref_Accepted version.pdf]
Preview

L

Lee, Christopher (2019) On the Invariant Rings of Modular Bireflection Groups with Applications of Macaulay's Double Annihilator Correspondence. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:79961)
[thumbnail of 113cyb_lee_thesis.pdf]
Preview

P

Paar, C., Fleischmann, Peter, Soria-Rodriguez, P. (1999) Fast arithmetic for public-key algorithms in Galois fields with composite exponents. IEEE Transactions on Computers, 48 (10). pp. 1025-1034. ISSN 0018-9340. (doi:10.1109/12.805153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16426)

S

Shank, R. James, Fleischmann, Peter, Sezer, Müfit, Woodcock, Chris F. (2006) The Noether numbers for cyclic groups of prime order. Advances in Mathematics, 207 (1). pp. 149-155. ISSN 0001-8708. (doi:10.1016/j.aim.2005.11.009) (KAR id:1008)
[thumbnail of Noether Numbers for Cyclic Groups]
Preview

Shank, R. James, Fleischmann, Peter, Kemper, Gregor (2004) On the depth of cohomology modules. Quarterly Journal of Mathematics, 55 (2). pp. 167-184. ISSN 0033-5606. (doi:10.1093/qmath/hag046) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:497)

This list was generated on Wed Jan 19 20:13:45 2022 GMT.